# SDR UPS02439550

- Difficulty date: September 5, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WLG W/W FWD BULKHEAD UPPER AREA BELOW DRAIN V/V CORROSION REVEALED AT STA 1241 LBL 103.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDED SRM 57-10-01 LIMITS, WEB ANGLE REPAIR CARRIED OUT PER HX RS NR R53-43-34905, AND RA NR 747-53-20107.
